Thank you very much for the useful information dear Fola.
This is a condition called as "Vulvitis" or "Vulvovaginitis".
This is most commonly cause by yeast (fungal) infections of the vaginal area, and there are many over the counter anti fungal creams available which you can use to help this situation. Moreover, you can also use benadryal (diphenhydramine) available over the counter to control the itching.
Sometimes, the bacterial infections and allergies can also be responsible for this, and for that a round of appropriate antibiotics is required (which are prescription medications).
You can try a topical anti fungal cream like clotrimazole (you can ask your pharmacist for this) as well and Benadryl (oral) for the time being.
Avoid tight fitting and nylon garments which can irritate the area.
Keep the affected area dry and well ventilated.
Avoid shampoo, perfumes, wet wipes over the affected area, and use hypo-allergic baby soap for washing.
See how you respond to these measures in next few days.
However, if this persists, does not improve or gets worse, you need to go see your gynaecologist soon for a clinical examination and to get a specific and targeted management plan initiated.
I hope this clarifies and answers your question.
I would have been worried too if I were at your place, but let me reassure you that this is a treatable condition and carries a good prognosis with appropriate management.
It was a pleasure assisting you and thank you very much for visiting us.
My goal is to provide you with Excellent Service - if satisfied with the response, Please do not forget to Rate my service.
If you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.